# SDR UPS00233040

- Difficulty date: June 6, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Jackscrew
- Part number: B5728
- Part serial: 2184
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI  NLG MANUAL EXTENSION JACK CORRODED     JACKSCREW REMOVED AND REPLACED IAW MM 32-34-11. NLG MANUAL EXTENSION ADJUSTED IAW MM 3234-00
